Ob asimptotičeskih ocenkah složnosti upravlâŝih sistem

Lupanov, Oleg Borisovič: Ob asimptotičeskih ocenkah složnosti upravlâŝih sistem. Acta cybernetica, (4) 4. pp. 317-323. (1980)

[img] Cikk, tanulmány, mű
cybernetica_004_fasc_004_317-323.pdf

Download (733kB)
Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 1980
Volume: 4
Number: 4
Page Range: pp. 317-323
ISSN: 0324-721X
Language: orosz
Uncontrolled Keywords: Természettudomány, Matematika
Additional Information: Bibliogr.: p. 322-323.
Date Deposited: 2016. Oct. 15. 12:27
Last Modified: 2016. Oct. 15. 12:27
URI: http://acta.bibl.u-szeged.hu/id/eprint/12294

Actions (login required)

View Item View Item